RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 3, Pages 428–432 (Mi mz11819)  

On Groups with an Isolated $2$-Subgroup

A. I. Sozutov, B. E. Durakov

Siberian Federal University, Krasnoyarsk

Abstract: In the paper, sufficient conditions for a group with an isolated $2$-subgroup to be a Frobenius group are found.

Keywords: isolated subgroup, $2$-subgroup, Frobenius group, finite involution, perfect involution.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-04897-а
This work was supported by the Russian Foundation for Basic Research under grant 15-01-04897-a.


DOI: https://doi.org/10.4213/mzm11819

Full text: PDF file (421 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 512.54
Received: 06.10.2017
Revised: 15.01.2018

Citation: A. I. Sozutov, B. E. Durakov, “On Groups with an Isolated $2$-Subgroup”, Mat. Zametki, 105:3 (2019), 428–432

Citation in format AMSBIB
\Bibitem{SozDur19}
\by A.~I.~Sozutov, B.~E.~Durakov
\paper On Groups with an Isolated $2$-Subgroup
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 3
\pages 428--432
\mathnet{http://mi.mathnet.ru/mz11819}
\crossref{https://doi.org/10.4213/mzm11819}
\elib{http://elibrary.ru/item.asp?id=37045129}


Linking options:
  • http://mi.mathnet.ru/eng/mz11819
  • https://doi.org/10.4213/mzm11819
  • http://mi.mathnet.ru/eng/mz/v105/i3/p428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:53
    References:5
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019